Previous |  Up |  Next


Title: Beweis einiger Sätze über die analytische Ausgleichung. II (German)
Title: Proof of some theorems on analytic curve fitting theory. II (English)
Author: Tauber, Alfred
Language: German
Journal: Aktuárské vědy
Volume: 7
Issue: 3
Year: 1938
Pages: 97-113
Category: math
Keyword: curve fitting, mortality tables
MSC: 65D10
idZBL: JFM 64.0558.02
Date available: 2015-12-15T06:36:38Z
Last updated: 2016-04-11
Stable URL:
Related article:


Files Size Format View
AktuarskeVedy_07-1938-3_1.pdf 2.440Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo